# SDR SWAA2015012035920

- Difficulty date: January 18, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 61,977 hours, 49,898 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE LOOSE OF CONTAINER.  SECURED SLIDE IAW MT.
